Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 212, NWS Jacksonville, FL

September 18, 2012Charlton County, Clinch County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 18, 2012, 10:22 AM EDT for Charlton County, Clinch County, Ware County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2012, 10:22 AM EDT (14:22 UTC)
Expired
Sep 18, 2012, 10:45 AM EDT
In force
23 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Charlton County, GA, Clinch County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 56 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 10:40 AM EDTTSTM WND DMGN Stephen Foster State, GAA COUPLE OF TREES WERE REPORTED DOWN IN STEVEN FOSTER STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS52 KJAX 181422
SVRJAX
GAC049-065-299-181445-
/O.NEW.KJAX.SV.W.0212.120918T1422Z-120918T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1022 AM EDT TUE SEP 18 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
  CENTRAL CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1045 AM EDT

* AT 1022 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FARGO...MOVING
  EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STEVEN FOSTER STATE PARK...ST. GEORGE...HOMELAND AND FOLKSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE POTENTIAL WILL ALSO EXIST FOR NICKEL SIZE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3081 8265 3097 8195 3083 8194 3078 8198
      3079 8202 3076 8202 3075 8204 3065 8205
      3057 8200 3051 8202 3052 8223 3057 8223
      3060 8259 3070 8258 3072 8265
TIME...MOT...LOC 1422Z 258DEG 33KT 3074 8251

$$

SANDRIK
2 follow-up statements
469 
WWUS52 KJAX 181430
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT TUE SEP 18 2012

GAC049-065-299-181445-
/O.CON.KJAX.SV.W.0212.000000T0000Z-120918T1445Z/
WARE GA-CLINCH GA-CHARLTON GA-
1030 AM EDT TUE SEP 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR CENTRAL CHARLTON...SOUTHEASTERN CLINCH AND SOUTHEASTERN WARE
COUNTIES...

AT 1031 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
STEVEN FOSTER STATE PARK...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEVEN
FOSTER STATE PARK...ST. GEORGE...HOMELAND AND FOLKSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3097 8195 3083 8194 3078 8198 3079 8202
      3076 8202 3075 8204 3065 8205 3057 8200
      3051 8202 3052 8223 3057 8223 3060 8253
      3071 8256 3081 8265
TIME...MOT...LOC 1431Z 258DEG 33KT 3075 8242

$$

SANDRIK
508 
WWUS52 KJAX 181442
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 AM EDT TUE SEP 18 2012

GAC049-065-299-181452-
/O.EXP.KJAX.SV.W.0212.000000T0000Z-120918T1445Z/
WARE GA-CLINCH GA-CHARLTON GA-
1042 AM EDT TUE SEP 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLTON...
SOUTHEASTERN CLINCH AND SOUTHEASTERN WARE COUNTIES WILL EXPIRE AT
1045 AM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3097 8195 3083 8194 3078 8198 3079 8202
      3076 8202 3075 8204 3065 8205 3057 8200
      3051 8202 3052 8223 3057 8223 3060 8253
      3071 8256 3081 8265
TIME...MOT...LOC 1442Z 258DEG 33KT 3076 8230

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:30 AM EDT, 52 minutes earlier.

Area forecast discussion, Sep 18, 9:30 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT TUE SEP 18 2012

.UPDATE...
KJAX MORNING SOUNDING AND RADAR WIND PROFILE SHOWS DEEP AND
STRONG SW FLOW WITH SPEEDS OF 20-3O KT ABOVE 1 KFT. SW FLOW HAS
USHERED IN DEEP MOISTURE ALSO AND PWAT IS 2.11 INCHES. A PRE-
FRONTAL SQUALL LINE HAS BECOME BETTER ORGANIZED WITH SEVERAL
BOWING SEGMENTS AS IT IS CURRENTLY MOVING INTO OUR WESTERN
BORDERS. RADAR OCCASIONALLY SHOWS SOME WEAK ROTATION AND WILL
MONITOR FOR POSSIBLE TORNADOES. OTHERWISE GUSTY WINDS ARE THE MAIN
CONCERN AND SOME SITES TO OUR WEST HAVE REPORTED GUSTS TO NEAR 50
MPH. EXPECT THE NORTHERN END OF THE LINE TO PRODUCE THE STRONGER
STORMS AS CLOUDS AND RAIN FROM EARLIER CONVECTION OVER OUR SRN
TIER WILL HAVE STABILIZED THIS AREA. EARLIER SATELLITE IMAGERY
SHOWED A GAP IN THE CLOUDS BETWEEN THE CONVECTIVE AREAS BUT THE
SQUALL LINE IS QUICKLY ADVANCING AND CLOSING IN THE GAP. THIS
LINE SHOULD MOVE SWIFTLY ACROSS THE AREA THIS MORNING AND EARLY
AFTERNOON.

&&

.AVIATION...
STORMS ARE ROLLING PAST GNV AND TOWARD EAST COAST TERMINALS. HAVE
TEMPO FOR ALL SITES FOR VARIABLE AND GUSTY WINDS. OTHERWISE WINDS
WILL BE PREVAILING S TO SW.

&&

.MARINE...
SCA FOR THE OFFSHORE LEGS WILL CONTINUE TODAY WITH SCEC NEARSHORE.
GRAYS REEF AND ST. AUGUSTINE BUOY ARE REPORTING WINDS SSW NEAR 20
KT WITH HIGHER GUSTS AND SEAS ARE 5-6 FT. EAST SWELLS ARE A
SMALLER COMPONENT TODAY...COMING IN AT 2 FT. NO SIG CHNG FOR UPDATE.

RIP CURRENTS: MODERATE RISK THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  67  86  65 /  80  40  20  20
SSI  86  73  83  71 /  70  60  30  30
JAX  87  71  86  68 /  80  60  30  30
SGJ  87  73  86  72 /  50  60  30  30
GNV  87  70  87  68 /  80  60  30  30
OCF  88  72  88  68 /  60  60  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

TRABERT/SHASHY/WALKER
Hazardous weather outlook, Sep 18, 3:20 AM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 AM EDT TUE SEP 18 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-190945-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
320 AM EDT TUE SEP 18 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT PUSHING INTO THE REGION WILL TRIGGER SHOWERS ALONG
WITH A FEW STRONG THUNDERSTORMS TODAY. THE STRONGEST STORMS ARE
EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. AN ISOLATED
SEVERE THUNDERSTORM WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OUTER
WATERS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MAINLY DAYTIME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Sep 18, 9:47 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
947 AM EDT TUE SEP 18 2012

GAZ132-133-149-163-181430-
ATKINSON-CLINCH-COFFEE-JEFF DAVIS-
947 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN JEFF
DAVIS...ATKINSON...EXTREME NORTHWESTERN CLINCH AND COFFEE COUNTIES
FOR STRONG WINDS VALID UNTIL 1030 AM EDT...

AT 946 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF AMBROSE TO 12 MILES SOUTHWEST OF PEARSON...MOVING NORTHEAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PEARSON...AXSON...PRIDGEN...DOUGLAS...
BROXTON...WEST GREEN...SNIPESVILLE AND DENTON THROUGH 1030 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3120 8270 3116 8298 3118 8298 3118 8304
      3127 8304 3133 8307 3140 8314 3147 8316
      3149 8311 3157 8306 3161 8306 3167 8300
      3177 8300 3179 8299 3179 8287 3186 8278
      3193 8266
TIME...MOT...LOC 1346Z 204DEG 23KT 3175 8310 3119 8298

SHASHY
Special weather statement, Sep 18, 10:01 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1001 AM EDT TUE SEP 18 2012

FLZ020>023-030-035-181445-
BAKER-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION-
1001 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...COLUMBIA...NORTHWESTERN GILCHRIST...EASTERN HAMILTON...
EASTERN SUWANNEE AND SOUTHWESTERN UNION COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...

AT 1001 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF BRANFORD TO 9 MILES NORTHWEST OF BELMONT...MOVING EAST
AT 35 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
SUWANNEE SPRINGS...OBRIEN...MCALPIN...HOUSTON...BRANFORD...WHITE
SPRINGS...WELLBORN...BELMONT...SUWANNEE VALLEY AND HILDRETH THROUGH
1045 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8294 3056 8227 2997 8252 2972 8295
      2976 8296 2980 8293 2982 8294 2984 8290
      2988 8288 2989 8290 2989 8292 2995 8293
      3003 8302
TIME...MOT...LOC 1401Z 266DEG 37KT 2992 8294 3058 8274

SHASHY
Special weather statement, Sep 18, 10:02 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 AM EDT TUE SEP 18 2012

GAZ149-150-162>164-181445-
ATKINSON-CHARLTON-CLINCH-ECHOLS-WARE-
1002 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
SOUTHEASTERN ATKINSON...CLINCH...SOUTHEASTERN ECHOLS AND WESTERN
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM
EDT...

AT 1001 AM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED OVER ARGYLE...MOVING EAST AT 35 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HOMERVILLE...COGDELL...ARGYLE...MILLWOOD...MANOR...WARESBORO...
NEEDHAM...DIXIE UNION...SUNNYSIDE AND DEENWOOD THROUGH 1045 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3142 8247 3142 8242 3140 8240 3138 8242
      3136 8239 3130 8239 3126 8235 3122 8228
      3119 8228 3117 8221 3055 8214 3055 8223
      3057 8223 3061 8278 3119 8279
TIME...MOT...LOC 1401Z 248DEG 32KT 3110 8261

SANDRIK
Special weather statement, Sep 18, 10:12 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT TUE SEP 18 2012

FLZ022-035-036-181445-
ALACHUA-COLUMBIA-GILCHRIST-
1012 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...

AT 1012 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF TRENTON...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND TRENTON...BELL...NEWBERRY AND HIGH SPRINGS THROUGH 1045 AM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2972 8296 2994 8259 2955 8257
      2955 8266 2956 8266 2955 8276 2958 8278
      2959 8295 2963 8298
TIME...MOT...LOC 1412Z 235DEG 35KT 2966 8288

SHASHY
Local storm report, Sep 18, 10:18 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     5 NNW SUWANNEE RIVER ST 30.48N 83.21W
09/18/2012                   HAMILTON           FL   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTED THAT THERE WERE TREES DOWN
            NEAR SOUTHWEST 28TH LANE. THE TIME GIVEN WAS BASED ON
            RADAR.

&&

PP
Special weather statement, Sep 18, 10:20 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EDT TUE SEP 18 2012

FLZ036-040-181500-
ALACHUA-MARION-
1020 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
NORTHERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 1100 AM EDT...

AT 1020 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF ARCHER...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ARCHER...FLEMINGTON...MICANOPY...MCINTOSH...ALACHUA...
ROCHELLE...GAINESVILLE...CROSS CREEK...NEWNANS LAKE AND GROVE PARK
THROUGH 1100 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2948 8241 2948 8255 2953 8257 2953 8264
      2993 8255 2974 8205 2937 8205 2935 8241
TIME...MOT...LOC 1420Z 228DEG 32KT 2948 8254

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 5:25 AM EDTSpecial Weather StatementJAXEchols50 min
Sep 18, 8:54 AM EDTSpecial Weather StatementJAXEchols51 min
Sep 18, 9:14 AM EDTSevere Thunderstorm WarningJAXClinch, Echols46 min
Sep 18, 9:47 AM EDTSpecial Weather StatementJAXAtkinson, Coffee43 min
Sep 18, 10:02 AM EDTSpecial Weather StatementJAXClinch, Ware43 min
Sep 18, 10:51 AM EDTSpecial Weather StatementJAXBrantley, Camden, Charlton39 min
Sep 18, 11:11 AM EDTSevere Thunderstorm WarningJAXCharlton33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.